Alert archive / Kansas / Tornado Warnings in 2012
Tornado Warning 40, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at Apr 30, 2012, 6:43 PM CDT for Edwards County, Ford County, Hodgeman County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 6:43 PM CDT (23:43 UTC)
- Expired
- Apr 30, 2012, 7:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 49 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
853 WFUS53 KDDC 302343 TORDDC KSC047-057-083-010015- /O.NEW.KDDC.TO.W.0040.120430T2343Z-120501T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 643 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS... SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS... * UNTIL 715 PM CDT * AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 3 MILES NORTHEAST OF BELLEFONT. THIS DANGEROUS STORM WAS MOVING EAST AT 10 MPH. PING PONG BALL SIZE HAIL IS ALSO EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OFFERLE AND KINSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3806 9937 3783 9934 3789 9963 3796 9965 TIME...MOT...LOC 2343Z 263DEG 10KT 3792 9960 HAIL 1.50IN $$ SUGDEN
2 follow-up statements
030 WWUS53 KDDC 302350 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 650 PM CDT MON APR 30 2012 KSC083-010001- /O.CAN.KDDC.TO.W.0040.000000T0000Z-120501T0015Z/ HODGEMAN KS- 650 PM CDT MON APR 30 2012 ...THE TORNADO WARNING FOR SOUTHEASTERN HODGEMAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3789 9957 3798 9957 3806 9937 3783 9934 TIME...MOT...LOC 2351Z 259DEG 15KT 3793 9953 $$ KSC047-010015- /O.CON.KDDC.TO.W.0040.000000T0000Z-120501T0015Z/ EDWARDS KS- 650 PM CDT MON APR 30 2012 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN EDWARDS COUNTY UNTIL 715 PM CDT... AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 3 MILES NORTH OF OFFERLE. THIS DANGEROUS STORM WAS MOVING EAST AT 15 MPH. PING PONG BALL SIZE HAIL IS ALSO EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OFFERLE... KINSLEY... MAINLY RURAL AREAS OF NORTHWESTERN EDWARDS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3789 9957 3798 9957 3806 9937 3783 9934 TIME...MOT...LOC 2351Z 259DEG 15KT 3793 9953 HAIL 1.50IN $$ SUGDEN
555 WWUS53 KDDC 010007 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 707 PM CDT MON APR 30 2012 KSC047-010017- /O.EXP.KDDC.TO.W.0040.000000T0000Z-120501T0015Z/ EDWARDS KS- 707 PM CDT MON APR 30 2012 ...THE TORNADO WARNING FOR NORTHWESTERN EDWARDS COUNTY WILL EXPIRE AT 715 PM CDT/615 PM MDT/... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA...HOWEVER PING PONG BALL SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3789 9957 3798 9957 3806 9937 3783 9934 TIME...MOT...LOC 0007Z 259DEG 15KT 3794 9945 $$ SUGDEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:18 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 30, 6:18 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 618 PM CDT MON APR 30 2012 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 252 PM CDT MON APR 30 2012 WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE AN UPPER LEVEL SHORTWAVE TROUGH TRANSITIONING EAST ACROSS THE FOUR CORNERS REGION INTO THE SOUTHERN ROCKIES. A NARROW +70KT UPPER LEVEL JET STRETCHES FROM SOUTHWEST KANSAS NORTHEAST INTO THE GREAT LAKES REGION. MEANWHILE, A STRONGER +110KT UPPER LEVEL JET CORE JUST OFF THE PACIFIC NORTHWEST COAST IS DIVING SOUTHEAST AND JUST NOSING INTO WESTERN OREGON. NEAR THE SURFACE, A WARM FRONT IS LIFTING SLOWLY NORTHEAST ACROSS SOUTHWEST KANSAS. A SIGNIFICANT AMOUNT OF LOW LEVEL MOISTURE STRETCHES ALONG AND SOUTH OF THE BOUNDARY WITH SURFACE DEWPOINTS IN THE UPPER 50S(F) AND LOWER 60S(F). && .SHORT TERM...(THIS EVENING THROUGH TOMORROW) ISSUED AT 252 PM CDT MON APR 30 2012 SHORT RANGE MODELS INDICATE THE UPPER LEVEL SHORTWAVE EJECTING EASTWARD OUT OF THE SOUTHERN ROCKIES INTO THE WESTERN HIGH PLAINS AND THE SOUTH PLAINS OF NORTH TEXAS TONIGHT ALLOWING FOR ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF WESTERN KANSAS OVERNIGHT INTO EARLY TUESDAY. AS THE UPPER LEVEL SHORTWAVE PUSHES INTO THE REGION, IT WILL HELP LIFT THE SURFACE BOUNDARY FURTHER NORTHEASTWARD ACROSS WESTERN AND CENTRAL KANSAS PROVIDING INCREASED LOW LEVEL FORCING. HOWEVER, A DEVELOPING SURFACE LOW AND AN ASSOCIATED OSCILLATING DRYLINE WILL REMAIN GENERALLY ALONG AND IN THE VICINITY OF THE KANSAS AND COLORADO BORDER. MEANWHILE, THE NARROW UPPER LEVEL JET PARTIALLY RESPONSIBLE FOR THE ONGOING CONVECTION THROUGH THIS MORNING, WILL SHIFT SLIGHTLY EASTWARD WITH A SECONDARY JET CORE APPROACHING FROM THE DESERT SOUTHWEST. A LEFT FRONT QUADRANT REGION TO THE SECONDARY JET CORE IS PROJECTED TO SET UP GENERALLY FROM ACROSS SOUTH CENTRAL KANSAS DOWN INTO WESTERN OKLAHOMA. AS A RESULT, SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND PORTIONS OF SOUTHWEST KANSAS AS THE UPPER LEVEL SHORTWAVE PUSHES INTO THE REGION...AND IN CONJUNCTION WITH DAYTIME HEATING AS LAPSE RATES INCREASE HELPING TO ERODE WHAT LITTLE CAP THERE IS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH NAM AND GFS MODEL SOUNDINGS SHOWING SBCAPE VALUES IN EXCESS OF 1500 J/KG ALONG WITH THE AFOREMENTIONED STEEPENING LOW/MID LEVEL LAPSE RATES. THE BEST CHANCE FOR SEVERE WEATHER LOOKS TO BE NEAR AND ALONG THE OKLAHOMA BORDER FROM SOUTHWEST KANSAS INTO SOUTH CENTRAL KANSAS. DEEP LAYER SHEAR PROFILES ARE NOT EXTREMELY FAVORABLE BUT ARE SUCH THAT A FEW TORNADOES COULD BE POSSIBLE WITH THE STRONGEST STORMS. AS FOR TEMPERATURES, A LIGHT SOUTH TO SOUTHEASTERLY UPSLOPE FLOW WILL ALLOW MOISTURE TO ADVECT INTO WESTERN KANSAS OVERNIGHT KEEPING SURFACE DEWPOINTS PRIMARILY IN THE LOW TO MID 50S(F) ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS. SO, LOOK FOR LOWS ONLY DOWN INTO THE 50S(F) WITH A FEW LOWER 60S(F) POSSIBLE IN CENTRAL KANSAS. FOR TUESDAY, SURFACE LOW PRESSURE WILL DEVELOP AND STRENGTHEN ACROSS SOUTHEASTERN COLORADO HELPING TO INFLUENCE A SOUTH TO SOUTHWESTERLY DOWNSLOPE FLOW ACROSS WESTERN KANSAS. THIS WILL ENHANCE WARM AIR ADVECTION INTO THE AREA WITH H85 TEMPERATURES RANGING FROM THE LOWER 20S(C) ACROSS CENTRAL KANSAS TO THE UPPER 20S(C) ALONG THE COLORADO BORDER. NAM AND GFS MODEL SOUNDINGS SHOW DRY LAPSE RATES DEVELOPING LATE IN THE DAY SO LOOK FOR HIGHS UP INTO THE MID TO UPPER 80S(F) ACROSS CENTRAL KANSAS TO THE LOWER TO MID 90S(F) IN SOUTHWEST KANSAS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 340 PM CDT MON APR 30 2012 THE LATEST RUNS OF THE MEDIUM RANGE MODELS SHOW THE UPPER LEVEL FLOW PATTERN OVER THE CONUS CONTINUING TO BE FAIRLY ZONAL THROUGH MUCH OF THIS WEEK. WEAK DISTURBANCES MOVING ALONG WITH THE UPPER LEVEL FLOW WILL CONTINUE TO TRACK FROM THE CENTRAL ROCKIES ACROSS THE NORTHERN AND CENTRAL PLAINS. BY LATE WEEK INTO THIS WEEKEND THE UPPER FLOW BECOME MORE AMPLIFIED AS AN UPPER TROUGH MOVES INTO THE WESTERN PLATEAU AND AN UPPER LEVEL RIDGE BUILDS OVER THE MISSISSIPPI VALLEY. AS THE UPPER FLOW TURNS MORE SOUTHWESTERLY BY MID WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY OVER OKLAHOMA AND FAR SOUTHWEST KANSAS WILL HAVE LIFTED NORTHWARD TO NEAR THE NEBRASKA BORDER. A DRYLINE IS FORECAST TO EXTEND SOUTHWARD ACROSS WESTERN KANSAS ON TUESDAY AND AGAIN ON WEDNESDAY. THE MAIN FOCUS FOR THUNDERSTORMS WILL BE OVER NORTHERN KANSAS ALONG THE FRONT. THERE COULD BE A FEW THUNDERSTORMS FARTHER SOUTH ALONG THE DRYLINE TUESDAY AND WEDNESDAY BUT LOW LEVEL CONVERGENCE DOES NOT LOOK ALL THAT STRONG SO WILL LEAVE OUT ANY MENTION FOR NOW. THERE COULD STILL BE A SMALL CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT ALONG THE FRONT. WILL LEAVE SOME SMALL POPS IN THE NORTHERN CWA INTACT WEDNESDAY NIGHT. MOST OF THE THUNDERSTORMS SHOULD BE OVER NORTHERN KANSAS INTO NEBRASKA BUT IF ENOUGH STORMS DEVELOP THEY COULD DRIVE AN OUTFLOW BOUNDARY FARTHER SOUTH INTO WESTERN KANSAS WHICH COULD BE THE FOCUS FOR MORE THUNDERSTORMS. TO THE SOUTH OF THE FRONT...SOUTHWESTERLY WINDS WILL BRING WARMER AIR INTO SOUTHWEST KANSAS THROUGH THE MID TO LATTER PART OF THE WEEK. MODEL SOUNDINGS SHOW MIXING UP TO AROUND 600-650 MB LATER IN THE WEEK. THIS SHOULD HELP PUSH TEMPERATURES WELL UP THROUGH THE 80S AND INTO THE 90S LATER IN THE WEEK. BY AROUND DAY 7 AND BEYOND THE MODELS SHOW AN UPPER LEVEL LOW DEVELOPING OVER THE WESTERN CONUS AND SLOWLY MOVING TOWARD THE CENTRAL CONUS. THE MODELS VARY IN THIS IDEA WITH THE ECMWF BEING THE MOST OPTIMISTIC. THE GFS IS NOT AS AGGRESSIVE AND OPENS THIS LOW UP AS IT MOVES EAST. OBVIOUSLY A LOT OF UNCERTAINTY IN THE PRECIP FORECAST THAT FAR OUT. THE ALLBLEND SHOWS SOME PRETTY HIGH CHANCE POPS. FOR NOW WILL TRIM POPS BACK TO SLIGHT CHANCE FOR SOUTHWEST KANSAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 610 PM CDT MON APR 30 2012 STRONG TO SEVERE THUNDERSTORMS CONTIUE TO DEVELOP ACROSS PORTIONS OF SOUTHWEST KANSAS OVER THE NEXT FEW HOURS. THESE STORMS WERE OCCURING AHEAD OF AN UPPER LEVEL TROUGH THAT WAS CURRENTLY MOVING EAST ACROSS EASTERN COLORADO BASED ON WATER VAPOR LOOP. AREAS MOST LIKELY IMPACTED BY THESE STORMS WILL BE DDC THROUGH 3Z WITH SCATTERED CONVECTION POSSSIBLE AFTER 03Z UP AROUND HYS. WINDS WILL BE GUSTY AND VARIABLE NEAR THESE THUNDERSTORMS EARLY TONIGHT NEAR THESE THUNDERSTORMS SO WILL FOCUS ON THE FIRST 6 HOURS WITH TIMING OF STORMS AND WINDS. AFTER THESE STORMS EXIT THE AREA THE PREVAILING WINDS WILL BECOME PRIMARILY SOUTHEAST AT 10 TO 15KTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 88 59 89 / 60 10 10 10 GCK 55 92 56 88 / 30 0 10 10 EHA 55 93 55 87 / 20 0 10 0 LBL 57 93 56 90 / 30 0 10 0 HYS 57 87 61 87 / 40 10 10 20 P28 62 85 65 88 / 50 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJOHNSON SHORT TERM...JJOHNSON LONG TERM...GERARD AVIATION...BURGERT
Hazardous weather outlook, Apr 30, 2:25 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 225 PM CDT MON APR 30 2012 KSZ030-031-043>046-061>066-074>081-084>090-011000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 225 PM CDT MON APR 30 2012 /125 PM MDT MON APR 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF A LINE FROM JOHNSON TO HAYS. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL UP TO TENNIS BALL SIZE AND POSSIBLY LARGER ALONG WITH DAMAGING WINDS AND DEADLY LIGHTNING. A FEW TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS ALONG THE OKLAHOMA BORDER GENERALLY FROM AROUND HUGOTON TO COLDWATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS CENTRAL KANSAS. HOWEVER IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE SEVERE. DANGEROUS CLOUD TO GROUND LIGHTNING IS STILL A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY SOUTH OF A LINE FROM JOHNSON TO HAYS THIS AFTERNOON, THEN ACROSS MUCH OF SOUTH CENTRAL KANSAS INTO THE EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
In the hours before
Local storm report, Apr 30, 6:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 8 E COLDWATER 37.26N 99.19W
04/30/2012 E1.00 INCH COMANCHE KS PUBLIC
&&
MRUSSELLLocal storm report, Apr 30, 6:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
619 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 10 W GREENSBURG 37.61N 99.47W
04/30/2012 E0.88 INCH KIOWA KS PUBLIC
&&
MRUSSELLLocal storm report, Apr 30, 6:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL MULLINVILLE 37.59N 99.47W
04/30/2012 E1.00 INCH KIOWA KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Apr 30, 6:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 23 ESE DODGE CITY 37.63N 99.63W
04/30/2012 E1.75 INCH FORD KS PUBLIC
0605 PM HAIL 9 S SITKA 37.04N 99.62W
04/30/2012 E1.75 INCH CLARK KS TRAINED SPOTTER
&&
BURKELocal storm report, Apr 30, 6:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL MULLINVILLE 37.59N 99.47W
04/30/2012 E1.25 INCH KIOWA KS PUBLIC
&&
BURKELocal storm report, Apr 30, 6:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM FUNNEL CLOUD 8 ESE ACRES 37.04N 99.75W
04/30/2012 CLARK KS LAW ENFORCEMENT
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 47 min |
| Apr 29, 8:11 PM CDT | Special Weather Statement | DDC | Clark | 49 min |
| Apr 29, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 34 min |
| Apr 30, 12:20 AM CDT | Special Weather Statement | DDC | Barber | 40 min |
| Apr 30, 4:48 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 42 min |
| Apr 30, 5:12 PM CDT | Tornado Warning | DDC | Ford, Gray, Hodgeman | 21 min |
| Apr 30, 5:27 PM CDT | Tornado Warning | DDC | Ford, Gray, Hodgeman | 33 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 59 min |
| Apr 30, 5:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 48 min |
| Apr 30, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 47 min |
| Apr 30, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 40 min |
| Apr 30, 6:20 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman | 25 min |
| Apr 30, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 46 min |
| Apr 30, 6:30 PM CDT | Tornado Warning | DDC | Kiowa | 30 min |
| Apr 30, 6:32 PM CDT | Tornado Warning | DDC | Clark, Comanche | 43 min |
| Apr 30, 6:39 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 36 min |
Nearby
Tornado Warnings in Kansas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.